# SDR 20001024AP003

- Difficulty date: July 2, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N538JA
- Make and model: Cvac 34031
- Aircraft serial: 34
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Seal
- Part number: 3403310605
- Condition: Dislodged
- Location: Row 3 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY EXIT WINDOW ROW 3 LEFT POPPED OUT DURING TAXI, INSPECTED, PULLED FORCE TESTED AND RE-INSTALLED WINDOW.  NO DISCREPANCIES NOTED.
